MathSciNet Relay Station
MathSciNet bibliographic data
MR1776691 (2001e:45005) 45J05 (34K13 34K20 34K35 93D05)
Weng, Peixuan Existence and global stability of positive periodic solution of periodic integrodifferential systems with feedback controls. Comput. Math. Appl. 40 (2000), no. 6-7, 747–759.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement